# SDR QXEA0202279

- Difficulty date: December 24, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME NR 4 STATION 700.409 HAS CRACK AT STRINGER NR 5 ON RIGHT HAND SIDE.  REPAIRED IAW DHC-8 SRM 51-20-21, PAGE 3.
